MathSciNet Relay Station
MathSciNet bibliographic data
MR1017846 58F20 (28D20 54H20 58F08 58F13)
Fedorenko, V. V.; Šarkovskii, A. N.; Smítal, J. Characterizations of weakly chaotic maps of the interval. Proc. Amer. Math. Soc. 110 (1990), no. 1, 141–148.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement